# SDR A6WA201542511

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 26,875 hours, 25,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWNS ON LBL 27 AT FS 574.00 THROUGH 559+80 HAS CORROSION.
